Excessive sweating

What is Excessive sweating?

Hyperhidrosis is the condition characterized by abnormally increased sweating/perspiration, in excess of that required for regulation of body temperature. It is associated with a significant quality of life burden from a psychological, emotional, and social perspective. As such, it has been referred to as the 'silent handicap'.

The words diaphoresis and hidrosis both can mean either perspiration (in which sense they are synonymous with sweating) or excessive perspiration (in which sense they can be either synonymous with hyperhidrosis or differentiable from it only by clinical criteria involved in narrow specialist senses of the words).

Questions and answers on "Excessive sweating"

Hello, I'm a 68 y/o female and I'm not sure when I went through menopause. For the past 18 months or so, I have had excessive sweating Even after...

doctor1 MD

Brief Answer:
Please see below

Detailed Answer:
Hello,

I understand your concern. This seems to be a case of secondary hyperhydrosis, I.e....

Read Full Thread   Ask a Doctor Now

is there any condition who's symptoms include both excessive sweating and...

doctor1 MD

Brief Answer:
Yes

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns....

Read Full Thread   Ask a Doctor Now

I have hammertoes, a bunion, also very thick calluses on the entirely of both feet that restore themselves within a day or 2 of my soaking and...

doctor1 MD

Brief Answer:
Need specific advise of experts.

Detailed Answer:
Hi kstittermyler,
Thanks for the query.I understand your concern.
All of the...

Read Full Thread   Ask a Doctor Now

Recent questions on  Excessive sweating

doctor1 MD

severe seating for more than 3 days, actually happened last weekend then went away. When the sweating begins, he gets incredibly hot and face turns...

doctor1 MD

excessive sweating in men age 75

doctor1 MD

I have hammertoes, a bunion , also very thick calluses on the entirely of both feet that restore themselves within a day or 2 of my soaking and...

doctor1 MD

I keep getting what I think is carbuncles in my bottom. I take tegretol. I don't know I that makes a difference. I also suffer from insomnia. I...

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Disease & Conditions
Related Drugs/Medications